2017
Том 69
№ 9

All Issues

New polynomials of knots

Prishlyak A. O.

Full text (.pdf)


Abstract

For some knots and links with respect to regular isotopy, we introduce a new invariant, which is a Laurent polynomial in three variables. The properties of this invariant are studied.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 9, pp 1386-1392.

Citation Example: Prishlyak A. O. New polynomials of knots // Ukr. Mat. Zh. - 1997. - 49, № 9. - pp. 1230–1235.

Full text